# SDR DL72S010263

- Difficulty date: February 14, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- Aircraft time: 65,882 hours, 49,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: A10474
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT EXTERIOR EMERGENCY OVERWING EXIT LIGHT INOP.  REPLACED BATTERY PACK.
